English español
Search
 

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/6647

Title: Validity and reliability of the Spanish versions of the Bech-Rafaelsen's mania and melancholia scales for bipolar disorders
Author(s): Vieta Pascual, Eduard
Bobes, Julio
Ballesteros Rodríguez, Francisco Javier
González-Pinto Arrillaga, Ana María
Luque, Antonio
Ibarra Gandiaga, Nora
Spanish Group for Psychometric Studies (GEEP)
Issue date: 2008
Publisher version: http://dx.doi.org/10.1111/j.1600-0447.2007.01133.x
Citation: Acta Psychiatrica Scandinavica, 117(3), p. 207-215 (2008); doi:10.1111/j.1600-0447.2007.01133.x
Format extent: p. 207-215
URI: http://hdl.handle.net/10651/6647
ISSN: 0001-690X
Local identifier: 1125
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.



Exportar a Mendeley


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias